| Model Number |
VTICM5_12,6 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Event or Problem Description
The reporter indicated the surgeon implanted a 12.6mm vticm5_12.6 implantable collamer lens, -08.50/+1.5/072 (sphere/cylinder/axis), into the patients right eye (od) on (b)(6) 2023.An lri was performed to correct residual astigmatism on (b)(6) 2023.The patients latest exam on (b)(6) 2023 indicated va sc 20/40-2.The surgeon plans to rotate (reposition) the lens.The lens remained implanted.Additional information has been requested but none has been forthcoming.
Additional Manufacturer Narrative
H6: health impact - additional surgery: 4625 - lri surgery.H6 - work order search: no similar complaint was reported for units within the same lot.Claim # (b)(4).
Additional Manufacturer Narrative
B5: the lens was repositioned on (b)(6) 2023 and the problem was resolved.Claim # (b)(4).